On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone

Antoine Lemenant

Rendiconti del Seminario Matematico della Università di Padova (2009)

  • Volume: 122, page 129-159
  • ISSN: 0041-8994

How to cite


Lemenant, Antoine. "On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone." Rendiconti del Seminario Matematico della Università di Padova 122 (2009): 129-159. <http://eudml.org/doc/108766>.

author = {Lemenant, Antoine},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {homogeneity of global minimizers; Mumford-Shah functional},
language = {eng},
pages = {129-159},
publisher = {Seminario Matematico of the University of Padua},
title = {On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone},
url = {http://eudml.org/doc/108766},
volume = {122},
year = {2009},

AU - Lemenant, Antoine
TI - On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2009
PB - Seminario Matematico of the University of Padua
VL - 122
SP - 129
EP - 159
LA - eng
KW - homogeneity of global minimizers; Mumford-Shah functional
UR - http://eudml.org/doc/108766
ER -


  1. [1] R. A. ADAMS, Sobolev spaces. Academic Press [A subsidiary of Harcourt Brace Jovanovich, Publishers], Pure and Applied Mathematics, Vol. 65 (New YorkLondon, 1975). Zbl0314.46030MR450957
  2. [2] L. AMBROSIO - N. FUSCO - D. PALLARA, Partial regularity of free discontinuity sets. II. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 24 (1) ( 1997), pp. 39-62. Zbl0896.49024MR1475772
  3. [3] L. AMBROSIO - N. FUSCO - D. PALLARA, Functions of bounded variation and free discontinuity problems. Oxford Mathematical Monographs. The Clarendon Press Oxford University Press (New York, 2000). Zbl0957.49001MR1857292
  4. [4] A. BONNET, On the regularity of edges in image segmentation. Ann. Inst. H. Poincaré Anal. Non Linéaire, 13 (4) (1996), pp. 485-528. Zbl0883.49004MR1404319
  5. [5] M. DAUGE, Elliptic boundary value problems on corner domains, volume 1341 of Lecture Notes in Mathematics. Smoothness and asymptotics of solutions (Springer-Verlag, Berlin, 1988). Zbl0668.35001MR961439
  6. [6] M. DAUGE, Neumann and mixed problems on curvilinear polyhedra. Integral Equations Operator Theory, 15 (2) (1992), pp. 227-261. Zbl0767.46026MR1147281
  7. [7] G. DAVID, C1 -arcs for minimizers of the Mumford-Shah functional. SIAM J. Appl. Math., 56 (3) (1996), pp. 783-888. Zbl0870.49020MR1389754
  8. [8] G. DAVID, Singular sets of minimizers for the Mumford-Shah functional, volume 233 of Progress in Mathematics (Birkhäuser Verlag, Basel, 2005). Zbl1086.49030MR2129693
  9. [9] G. DAVID, Hölder regularity of two dimensional almost-minimal sets in Rn . Geom. Funct. Anal., 18 (4) (2008), pp. 1168-1235. Zbl1169.49040
  10. [10] G. DAVID - D. P. THIERRY - T. TORO, A generalisation of Reifenberg's theorem in R3 . Ann. Fac. Sc. Toul. (6), 18 (1) (2009), pp. 65-246. 
  11. [11] E. DE GIORGI - M. CARRIERO - A. LEACI, Existence theorem for a minimum problem with free discontinuity set. Arch. Rational Mech. Anal., 108 (3) (1989), pp. 195-218. Zbl0682.49002MR1012174
  12. [12] D. GILBARG - N. S. TRUDINGER, Elliptic partial differential equations of second order, volume 224 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. (Springer-Verlag, Berlin, second edition, 1983). Zbl0562.35001MR737190
  13. [13] J. B. KELLER, Singularities at the tip of a plane angular sector. J. Math. Phys., 40 (2) (1999), pp. 1087-1092. Zbl0947.35039MR1674215
  14. [14] V. A. KOZLOV - V. G. MAZH YA - J. ROSSMANN, Spectral problems associated with corner singularities of solutions to elliptic equations, volume 85 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 2001. Zbl0965.35003MR1788991
  15. [15] A. LEMENANT, Sur la régularité des minimiseurs de Mumford-Shah en dimension 3 et supérieure. Thesis Université Paris Sud XI (Orsay, 2008). 
  16. [16] P. LÉVY-BRUHL, Introduction à la théorie spectrale. Dunod, 2003. 
  17. [17] BENOÎT MERLET, Numerical study of a new global minimizer for the Mumford-Shah functional in R3 . ESAIM Control Optim. Calc. Var., 13 (3) (2007), pp. 553-569. Zbl1152.49045MR2329176
  18. [18] D. MUMFORD - J. SHAH, Optimal approximations by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math., 42, (5) (1989), pp. 577-685. Zbl0691.49036MR997568
  19. [19] M. REED - B. SIMON, Methods of modern mathematical physics. IV. Analysis of operators. Academic Press [Harcourt Brace Jovanovich Publishers], (New York, 1978). Zbl0401.47001MR493421
  20. [20] J. E. TAYLOR, The structure of singularities in soap-bubble-like and soapfilm-like minimal surfaces. Ann. of Math. (2), 103 (3) (1976), pp. 489-539. Zbl0335.49032MR428181
  21. [21] M. E. TAYLOR, Partial Differential Equations Basic Theory, Vol. 23 of Texts in Applied Mathematics. (Springer, 1st ed. 1996). (Corr. 2nd printing, 1999). Zbl0869.35001MR1395147

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.